# SDR IPXA12M73823

- Difficulty date: May 10, 2012
- Submitted: June 4, 2012
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- Aircraft time: 87,883 hours, 14,941 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Part number: ARB28942
- Condition: Cracked
- Location: Rt Wing L/E
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C, RT WING FIXED L/E BEADED DOUBLER CRACKED BETWEEN XFS 730-736.     REPAIRED RT WING FIXED L/E COMPT BETWEEN XFS730-736 REF EO MD11- 5730-42916-D.
